Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

One testicle extremely sore to touch, bigger than the other, no cysts. On testosterone shots. What could the cause be?

my husbands right testicle is extremely sore to the touch ,,it is some what bigger than the left side...he is 48...can this be caused by standing long periods at a time for his work??...when we have sex he rarely ejaculates but his testicles have never hurt from that before....he is taking testostirone shots once a month also..there are no cysts we can see or feel...can his underwear cause the problem??
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
I would like to know since how long is he having this problem and whether it was associated with fever at any point, does he have any burning sensation while urinating? From the info you have given. this could be epididymoorchitis..infection of the testis. he needs to under go certain basic blood tests and ultrasound scan of the testes, is he a diabetic? why and on whose advice is he taking testosterone injections?? if it turns out to be infection this thing will settle with antibiotics depending on the level of infection. Are there any skin changes over his testicals. Its important for him to consult a urologist with the scan report and he would then treat him for the difficuly in ejaculation part too. take care
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor